Articles acceptés

1. "Sur les caractères des groupes de Suzuki", C.R Acad. Sci. Paris,. Ser I. 339 (2004), 95-98.
2. "The Shintani descents of Suzuki Groups and their consequences", J. Algebra 303 Issue 2 (2006), 869-890.
3. "On the extension of G2(q) by the exceptional graph automorphism", Osaka J. Math 44 (2007), 973-1023.
4. "On Lusztig's conjecture for connected and disconnected exceptional groups", J. Algebra 306 (2007), 303-325.
5. "Basic sets in defining characteristic for general linear groups of small rank", J. Pure Appl. Algebra, Volume 213, Issue 5, May 2009, 698-710.
6. "On the inductive McKay condition in the defining characteristic", Math. Z. 263 (2009), 411-424.
7. "On the unipotent characters of the Ree groups of type G2", Manuscripta Mathematica, Volume 129, Number 4 (2009), 483-497. arXiv.
8. "A basic set for the alternating group" (avec Jean-Baptiste Gramain), J. Reine Angew. Math. 641 (2010) arXiv.
9. "A 2-basic set of the alternating group" (avec Jean-Baptiste Gramain), Arch. Math. (Basel) 94 (2010), no. 4, 301-309, arXiv.
10. "Counting p'-characters in finite reductive groups", J. Lond. Math. Soc. (2) 81 (2010), no. 3, 544-562, arXiv.
11. "On equivariant bijections relative to the defining characteristic" (avec Frank Himstedt), J. Algebra 334 (2011), 150-174. arXiv.
12. "A new construction of the asymptotic algebra associated to the q-Schur algebra" (avec Max Neunhoeffer), Representation Theory 16 (2012), 88-107, arXiv.
13. "On semisimple classes and semisimple characters in finite reductive groups", Annales de l'institut Fourier, Tome 62 (2012), fasicule 5, 1671-1716, arXiv.
14. "On defining characteristic representations of finite reductive groups " (avec Frank Luebeck), J. Algebra 395 (2013), 121-141, arXiv.
15. "Image of the braid groups inside the finite Temperley-Lieb algebras" (avec Ivan Marin), Math. Z. 277 (2014), no 3-4, 651-664 arXiv.
16. "Characters of Positive Height in Blocks of Finite Quasi-Simple Groups" (avec Gunter Malle), Int. Math. Res. Not. 2015, no 17, 7763-7786 arXiv.
17. "Perfect isometries and Murnaghan-Nakayama rules" (avec Jean-Baptiste Gramain), Trans. Amer. Math. Soc 369, 2017, 7657-7718. arXiv.
18. "Image of the braid groups inside the finite Iwahori-Hecke algebras" (avec Kay Magaard et Ivan Marin), J. Reine Angew. Math. (Crelles Journal) 773. 2017, 161-182, arXiv.
19. "Basic sets for the double covering groups of the symmetric and alternating groups in odd characteristic" (avec Jean-Baptiste Gramain), accepté à Algebras and Representation Theory. 2018. arXiv.
20. "Perfect Isometries Between Blocks of Complex Reflection Groups" (avec Jean-Baptiste Gramain), accepté à Journal of Algebra. 2019. arXiv.
21. "Unitriangular Shape of Decomposition Matrices of Unipotent Blocks" (avec Olivier Dudas et Jay Taylor), arXiv, accepté à Ann. of Math. 2020.


22. "The Navarro Conjecture for the alternating groups" (avec Rishi Nath), arXiv, preprint. 2018.
23. "Cores and quotients of partitions through the Frobenius symbol" (avec Rishi Nath), arXiv, preprint. 2019

Autres textes

Institut Mathématique de Jussieu - Fondation Sciences Mathématiques de Paris - Fédération de recherche Mathématiques Paris Centre